# SDR DALA2015100105893

- Difficulty date: September 30, 2015
- Submitted: October 1, 2015
- Operation: Air carrier
- Aircraft: N987DL
- Make and model: Doug MD-88
- Aircraft serial: 53338
- Aircraft time: 63,330 hours, 45,708 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Bs 207
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED WEB ON BS 207, LONGERON 11 AT L1 DOOR FRAME.  WEB WAS REPAIRED IAW SRM 51-30-21, 53-05, FIG 142 AND 51-10-3, PAR 14 AND 21.
